/ General Physics nlin/0505039


Hamiltonian structures of fermionic two-dimensional Toda lattice hierarchies


Gribanov, V.V. (Dubna, JINR) ; Kadyshevsky, V.G. (Dubna, JINR) ; Sorin, Alexander Savelievich (Dubna, JINR)

Published in: Theor.Math.Phys. / Teor.Mat.Fiz.
Year: 2006 / 2006
Vol.: 146 / 146
Page No: 73-84 / 90-102
Pages: 12

Abstract: By exhibiting the corresponding Lax pair representations we propose a wide class of integrable two-dimensional (2D) fermionic Toda lattice (TL) hierarchies which includes the 2D N=(2|2) and N=(0|2) supersymmetric TL hierarchies as particular cases. We develop the generalized graded R-matrix formalism using the generalized graded bracket on the space of graded operators with involution generalizing the graded commutator in superalgebras, which allows one to describe these hierarchies in the framework of the Hamiltonian formalism and construct their first two Hamiltonian structures. The first Hamiltonian structure is obtained for both bosonic and fermionic Lax operators while the second Hamiltonian structure is established for bosonic Lax operators only.

Keyword(s): integrable systems ; Toda lattices

Web-Page: http://dx.doi.org/10.1007/s11232-006-0008-6

Total numbers of views: 793
Numbers of unique views: 365
e-proceeding
 Record created 2010-10-28, last modified 2014-01-30


External link:
Download fulltext
DOI
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)